By Topic

Further corrections to "Comments on ́On the Lyapunov matrix equatioń"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Fahmy, M. ; Assiut University, Assiut, Egypt ; Hanafy, A.

The purpose of this correspondence is to point out that the proof of Theorem 3 in the above paper is invalid.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 2 )